Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

43 Publications


2024 | Published | Journal Article | IST-REx-ID: 18655 | OA
Climbing up a random subgraph of the hypercube
M. Anastos, S. Diskin, D. Elboim, M. Krivelevich, Electronic Communications in Probability 29 (2024).
[Published Version] View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18583 | OA
Partitioning problems via random processes
M. Anastos, O. Cooley, M. Kang, M.A. Kwan, Journal of the London Mathematical Society 110 (2024).
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17376 | OA
The inertia bound is far from tight
M.A. Kwan, Y. Wigderson, Bulletin of the London Mathematical Society 56 (2024) 3196–3208.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17475 | OA
Exponentially many graphs are determined by their spectrum
I. Koval, M.A. Kwan, Quarterly Journal of Mathematics 75 (2024) 869–899.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18951 | OA
Local dimer dynamics in higher dimensions
I. Hartarsky, L. Lichev, F.L. Toninelli, Annales de l’Institut Henri Poincaré D, Combinatorics, Physics and Their Interactions (2024).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Conference Paper | IST-REx-ID: 18758 | OA
Linear-time MaxCut in multigraphs parameterized above the Poljak-Turzík bound
J. Lill, K.H. Petrova, S. Weber, in:, 19th International Symposium on Parameterized and Exact Computation, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Conference Paper | IST-REx-ID: 14344 | OA
Fast algorithms for solving the Hamilton cycle problem with high probability
M. Anastos, in:, Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, Society for Industrial and Applied Mathematics, 2023, pp. 2286–2323.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14444 | OA
Substructures in Latin squares
M.A. Kwan, A. Sah, M. Sawhney, M. Simkin, Israel Journal of Mathematics 256 (2023) 363–416.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 11706 | OA
Asymmetric Ramsey properties of random graphs involving cliques and cycles
A. Liebenau, L. Mattos, W. Mendonca dos Santos, J. Skokan, Random Structures and Algorithms 62 (2023) 1035–1055.
[Published Version] View | Files available | DOI | WoS
 

2023 | Published | Journal Article | IST-REx-ID: 13042 | OA
A note on long cycles in sparse random graphs
M. Anastos, Electronic Journal of Combinatorics 30 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 15173 | OA
Enumerating matroids and linear spaces
M.A. Kwan, A. Sah, M. Sawhney, Comptes Rendus Mathematique 361 (2023) 565–575.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14319 | OA
Splitting matchings and the Ryser-Brualdi-Stein conjecture for multisets
M. Anastos, D. Fabian, A. Müyesser, T. Szabó, Electronic Journal of Combinatorics 30 (2023).
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Conference Paper | IST-REx-ID: 14867 | OA
Constructing Hamilton cycles and perfect matchings efficiently
M. Anastos, in:, Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications, Masaryk University Press, 2023, pp. 36–41.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14499 | OA
Anticoncentration in Ramsey graphs and a proof of the Erdős–McKay conjecture
M.A. Kwan, A. Sah, L. Sauermann, M. Sawhney, Forum of Mathematics, Pi 11 (2023).
[Published Version] View | Files available | DOI | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11186 | OA
Large deviations in random latin squares
M.A. Kwan, A. Sah, M. Sawhney, Bulletin of the London Mathematical Society 54 (2022) 1420–1438.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11443 | OA
Extension complexity of low-dimensional polytopes
M.A. Kwan, L. Sauermann, Y. Zhao, Transactions of the American Mathematical Society 375 (2022) 4209–4250.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 11740 | OA
Phase transition in cohomology groups of non-uniform random simplicial complexes
O. Cooley, N. Del Giudice, M. Kang, P. Sprüssel, Electronic Journal of Combinatorics 29 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 17077 | OA
Friendly bisections of random graphs
A. Ferber, M.A. Kwan, B. Narayanan, A. Sah, M. Sawhney, Communications of the American Mathematical Society 2 (2022) 380–416.
[Published Version] View | Files available | DOI | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 12151 | OA
On a question of Vera T. Sós about size forcing of graphons
O. Cooley, M. Kang, O. Pikhurko, Acta Mathematica Hungarica 168 (2022) 1–26.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 12286 | OA
Loose cores and cycles in random hypergraphs
O. Cooley, M. Kang, J. Zalla, The Electronic Journal of Combinatorics 29 (2022).
[Published Version] View | Files available | DOI | WoS
 

Filters and Search Terms

department=MaKw

Search

Filter Publications

Display / Sort

Export / Embed